# SDR AT9900501

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND TWO CRACKS UNDERSIDE FLOOR SUPPORT FWD CARGO COMPARTMENT AT BS 446 AND L28-29L.  STOP DRILLED CRACKS, NDT VERIFIED.  WELD REPAIR CRACKS AND INSTALLED FLOOR SUPPORT IAW DC9 SRM 51-30-2, AND EA NR 12-5321-29-C1362.
